Previous |  Up |  Next


Title: Le caractère oscillatoire des solutions de l'équation $y\sp{(n)}+f(x)y\sp{\alpha }=0,\,n>1$ (French)
Title: The oscillation character of the solutions of the equation $y\sp{(n)}+f(x)y\sp\alpha=0$, $n>1$ (English)
Author: Ličko, Imrich
Author: Švec, Marko
Language: French
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 13
Issue: 4
Year: 1963
Pages: 481-491
Summary lang: Russian
Category: math
MSC: 34.42
idZBL: Zbl 0123.28202
idMR: MR0161001
DOI: 10.21136/CMJ.1963.100581
Date available: 2008-06-09T13:19:04Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] F. V. Atkinson: On second-order non-linear oscillations.Pacific J. Math., 5 (1955), Suppl., 643-647. Zbl 0065.32001, MR 0072316, 10.2140/pjm.1955.5.643
Reference: [2] S. Belohorec: Oscilatorické riešenia istej nelineárnej rovnice druhého rádu.Matem.-fyz. čas. SAV, II (1961).
Reference: [3] J. G. Mikusiňski: On Lite's oscillation theorems.Colloquium Math., 2 (1949), 34-39. MR 0041307, 10.4064/cm-2-1-34-39


Files Size Format View
CzechMathJ_13-1963-4_1.pdf 1.075Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo